Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 46, Number 4

View front matter and back matter from the print issue of this journal View front and back matter from the print issue
The decomposition theorem, perverse sheaves and the topology of algebraic maps
Mark Andrea A. de Cataldo and Luca Migliorini.
Bull. Amer. Math. Soc. 46 (2009), 535-633
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2525735
Linear waves in the Kerr geometry: A mathematical voyage to black hole physics
Felix Finster, Niky Kamran, Joel Smoller and Shing-Tung Yau.
Bull. Amer. Math. Soc. 46 (2009), 635-659
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2525736

Mathematical Perspectives

André Weil
Armand Borel.
Bull. Amer. Math. Soc. 46 (2009), 661-666
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2525737
On A. Weil
Yutaka Taniyama; with translation and Introduction by\\ Mark Goresky; Keiko Kawamuro.
Bull. Amer. Math. Soc. 46 (2009), 667-668
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2525738
About the cover: Christopher Clavius, Astronomer and Mathematician
Gerald L. Alexanderson.
Bull. Amer. Math. Soc. 46 (2009), 669-670
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2525739
Bull. Amer. Math. Soc. 46 (2009), 671-671
Abstract, references and article information
Full-text PDF    
Selections Reprinted from "Mathematical Reviews"
Bull. Amer. Math. Soc. 46 (2009), 673-681
Review Information
Full-text PDF    
Errata to “The construction of solvable polynomials”
Harold M. Edwards.
Bull. Amer. Math. Soc. 46 (2009), 703-704
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2507276

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Chaotic billiards, by Nikolai Chernov and Roberto Markarian.
Reviewer: Leonid Bunimovich
Bull. Amer. Math. Soc. 46 (2009), 683-690
Review information
Full-text PDF
Probabilistic symmetries and invariance principles, by Olav Kallenberg.
Reviewer: Persi Diaconis
Bull. Amer. Math. Soc. 46 (2009), 691-696
Review information
Full-text PDF
Limit cycles of differential equations, by Colin Christopher and Chengzhi Li.
Reviewer: Freddy Dumortier
Bull. Amer. Math. Soc. 46 (2009), 697-701
Review information
Full-text PDF